Wynik wyszukiwania
Zapytanie: TUAN H T
Liczba odnalezionych rekordów: 3



Przejście do opcji zmiany formatu | Wyświetlenie wyników w wersji do druku | Pobranie pliku do edytora | Przesłanie wyników do modułu analizy | excel | Nowe wyszukiwanie
1/3
Nr opisu: 0000134795
A Hilbert space approach to fractional difference equations.
[Aut.]: P. T. Anh, Artur Babiarz, Adam Czornik, K. Kitzing, Michał Niezabitowski, S. Siegmund, S. Trostorff, H. T. Tuan.
W: Difference equations and discrete dynamical systems with applications. 24th ICDEA, Dresden, Germany, May 21-25, 2018. Ed.: Martin Bohner, Stefan Siegmund, Roman Simon Hilscher, Petr Stehlik. Cham : Springer, 2020, s. 115-131, bibliogr. 21 poz. (Springer Proceedings in Mathematics & Statistics ; vol. 312 2194-1009). Punktacja MNiSW 20.000

geometria komputerowa ; teoria grafów ; cykl Hamiltona

computational geometry ; graph theory ; Hamilton cycle

2/3
Nr opisu: 0000130854
A lower bound on the separation between two solutions of a scalar Riemann-Liouville fractional differential equation.
[Aut.]: P. T. Anh, Piotr Jurgaś, Michał Niezabitowski, H. T. Tuan.
W: International Conference of Numerical Analysis and Applied Mathematics (ICNAAM 2018), Rhodes, Greece, 13-18 September 2018. Eds. Theodore Simos and Charalambos Tsitouras. Melville : American Institute of Physics, 2019, art. no. 450095, bibliogr. 7 poz. (AIP Conference Proceedings ; vol. 2116, iss. 1 0094-243X). Punktacja MNiSW 20.000

3/3
Nr opisu: 0000133539
Global attractivity for some classes of Riemann-Liouville fractional differential systems.
[Aut.]: H. T. Tuan, Adam Czornik, J. Nieto, Michał Niezabitowski.
-J. Integral Equ. Appl. 2019 vol. 31 nr 2, s. 265-282, bibliogr. 20 poz.. Impact Factor 0.930. Punktacja MNiSW 70.000

równanie różnicowe ułamkowego rzędu ; pochodna Riemanna-Liouville'a ; asymptotyczne zachowanie rozwiązań

fractional difference equation ; Riemann-Liouville derivative ; asymptotic behaviour of solutions

stosując format:
Nowe wyszukiwanie